Update on my use of Tamoxifen for gynecomastia and warning
Oct 17, 2009
A while back I mentioned my using Tamoxifen to help get rid of Sustiva induced gynecomastia.. Long story short I found out the hard way it gave me hypercoagulation which led to a blood clot in my face (after Sculptra injections) and this has led to a horrible scar... Not only that, I belive the Tamoxifen worsened my lypoatrophy in my face, undoing the benefits of Sculptra and it also made my skin very dry, and my hands and feet bony. I would caution anyone from using Tamoxifen... It was a nightmare. After the Tamoxifen was out of my system the Doc checked my blood to make sure I was not hypercoagulating due to hiv meds or some other problem, and I was not, it was the Tamoxifen.. It was very scary and I could have had more than just a bad scar I could have died. Now it even seems now the Sculptra no longer works (I feel due to the past Tamoxifen use or my body has become immune to Sculptra) so I have switched to Artefill. I just wanted to put this out there so hopefully someone will here this warning and not go this route in treating gyno..And the Tamoxifen was prescribed by a great Doc and the Sculptra by a great Derm...please post this I would not want this to happen to anyone...I have seen other postings where people use this or drugs like it for gyno and it really can be a nightmare...
Response from Dr. Pierone
Thanks for the update on your situation.
One of the general principles of medical management is to try not to use a second medication to treat side effects from another medication if the causative medication can be changed.
Thanks again for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Can Someone Get Std If They Get Fingered?
- How Does Cervical Cancer Affect Your Reproductive System?
- Ways To Stop Vaginal Bleeding
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.